# SDR 08FDEA02208

- Difficulty date: June 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 41,944 hours, 27,669 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Component: Fore Flap
- Component part number: 6521631323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB FORE FLAP WBL 478 ON T/E IS DELAMINATED CUT OUT DELAMINATED AREA 4 1/2 BY 9 INCH ON LT O/B FOREFLAP WBL 478.  FABRICATED FILLER 4 1/2 BY 9 INCH AND DOUBLER 6 INCH BY 12 INCH FROM 0.016" 2024-T3 PO NR 9004174 IAW B727 SRM 57-50-2.  BONDED FILLER AND DOUBLER, CLEANED, SEALED AND PRIMED IAW B727 SRM 51-40-20.
